# SDR CA041122006

- Difficulty date: November 20, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine
- Condition: Failed
- Location: Stage 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, RT ENGINE PERFORMED AN UNCOMMANDED IN FLIGHT SHUT DOWN AT 80 KNOTS.  PRELIMINARY REPORT REVEAL A CRACK TURBINE CASE AND LP STAGE 3 BLADE FAILURE.  THE FAN BLADES WORE A HUGE GROOVE IN THE FAN CASE.  ENGINE EN ROUTE TO ROLLS ROYCE CANADA FOR FAILURE INVESTIGATION.
